# SDR COMA0160609

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,946 hours, 16,478 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Part number: 16124101
- Part serial: DCL075
- Condition: Faulty
- Location: Landing Gear
- Part time: 4,068 hours, 4,185 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT #5719. AFTER TAKE OFF FROM CVG RECEIVED A GEAR DISAGREE AND NOSE GEAR DOOR OPEN MESSAGE, CREW DECLARED AN EMERGENCY, RETURNED TO THE FIELD AND LANDED SAFELY.REPLACED THE LOWER NOSE LANDING GEAR STRUT.
